Alexei Venkov

The asymptotic distribution of the norms of hyperbolic classes and spectral characteristics of cusp forms of weight zero for a Fuchsian group

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalSoviet Mathematics. Doklady
Volume19
Pages (from-to)1545-1548
Number of pages4
ISSN0197-6788
StatePublished - 1978

Bibliographical note

Translation from Dokl. Akad. Nauk SSSR 243, 1373-1376 (1978) (Russian)

See relations at Aarhus University Citationformats

ID: 16809086